MathSciNet Relay Station
MathSciNet bibliographic data
MR382306 (52 #3191) 15A24
Shinozaki, Nobuo; Sibuya, Masaaki Consistency of a pair of matrix equations with an application. Keio Engrg. Rep. 27 (1975), no. 10, 141–146.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement